Stopped trial of levothyroxine as gave me bad muscle aches and pains. How long till the aches stop? Please friends

Hi was on liothyronine only and long story but trialled adding 25 levothyroxine on Jan 31 St. Gained a symptom of bad aches, pains,muscle stiffness etc in legs mostly. Put it down to other things as you do and persevered.

28 March, about 8 weeks in,I stopped levothyroxine coz as sure as one can be thought it to be the cause of aches.

My question is, if levothyroxine did cause the pains. how long do you think it will take for the pains to go. I am hoping that the reason I still have the pains is because

1) levo still in my system as yet

2) even if levo now out of my system altogether there is damage that takes a little while longer to reverse.

Here's hoping levo was the cause. So it goes away. I know I am lucky that I only have cognitive probs and fatigue with me Hashimotos. So sorry to ask how to get rid of a symptom lots of you guys are living with.

But if levothyroxine is the cause then anyone who is on it with same symptom it may give u food for thought and hence hope

Luv Poppy

3 Replies

oldestnewest
  • Hi it's now the 10 th April. Forgot to say.

  • Poppppy,

    There will be very little Levothyroxine in your system 2 weeks after stopping 25mcg but there may be traces left for up to 8 weeks.

  • Thankyou Clutter. That makes me feel much more hopeful thankyou for such a quick response. You are a star 🌟

You may also like...